<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 45, No. 3) Next Issue >>
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 405—606
Hardy inequalities in half spaces of the Heisenberg group
Junqiang Han, Pengcheng Niu, and Wenji Qin
MSC numbers : 35H10, 26D10, 22E25
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 405—417
On the minimum length of some linear codes of dimension $6$
Eun Ju Cheon and Takao Kato
MSC numbers : 94B65, 94B05, 51E20, 05B25
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 419—425
On the value distribution of differential polynomials
Subhas S. Bhoosnurmath, Milind Narayanrao Kulkarni, and Kit-Wing Yu
MSC numbers : 30D05
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 427—435
Weak forms of subtraction algebras
Kyoung Ja Lee, Young Bae Jun, and Young Hee Kim
MSC numbers : 03G25, 06B10, 06D99
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 437—444
On some properties of Malcev-Neumann modules
Renyu Zhao and Zhongkui Liu
MSC numbers : 16W60
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 445—456
A Kurosh-Amitsur left Jacobson radical for right near-rings
Ravi Srinivasa Rao and K. Siva Prasad
MSC numbers : 16Y30
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 457—466
Common fixed points under Lipschitz type condition
Vyomesh Pant
MSC numbers : Primary 54H25
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 467—475
New weighted Ostrowski-Gr\"uss-{\v C}eby{\v s}ev type inequalities
Wen-jun Liu, Yu Huang, and Xing-xia Pan
MSC numbers : Primary 26D15; Secondary 26D20
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 477—483
A bijective proof of the second reduction formula for Littlewood-Richardson coefficients
Soojin Cho, Eun-Kyoung Jung, and Dongho Moon
MSC numbers : Primary 05E10; Secondary 14M15
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 485—494
Real hypersurfaces in complex two-plane Grassmannians with commuting structure Jacobi operator
Young Jin Suh and Hae Young Yang
MSC numbers : Primary 53C40; Secondary 53C15
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 495—507
Some results related to distribution functions of chi-square type random variables with random degrees of freedom
Tran Loc Hung, Tran Thien Thanh, and Bui Quang Vu
MSC numbers : 60F05, 60E10, 60G50, 62E20
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 509—522
Complex scaling and geometric analysis of several variables
Kang-Tae Kim and Steven G. Krantz
MSC numbers : Primary 32M05; Secondary 32M17, 32M25, 32E05, 32E40, 32T05, 32T25
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 523—561
Optimal conditions for endpoint constrained optimal control
Kyung-Eung Kim
MSC numbers : 49K15, 93C10
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 563—571
Common fixed point theorems for contractive type mappings and their applications in dynamic programming
Zeqing Liu, Lili Wang, Hyeong Kug Kim, and Shin Min Kang
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 573—585
Stability of a quadratic functional equation in quasi--Banach spaces
Abbas Najati and Fridoun Moradlou
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 587—600
On $w$-Chebyshev subspaces in Banach spaces
Maram Shams, Hamid Mazaheri, and Sayed Mansour Vaezpour
MSC numbers : Primary 41A65, 46B50, 46B20, 41A50
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 601—606

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd